RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 7, Pages 913–916 (Mi de10411)  

Numerical methods

Specific Features of the Numerical Solution of Problems for a Generalized Nonlinear Schrödinger Equation

V. M. Volkov, N. P. Matsuka

Institute of Mathematics of the National Academy of Sciences of Belarus

Full text: PDF file (737 kB)

English version:
Differential Equations, 2001, 37:7, 957–960

Bibliographic databases:

UDC: 519.63
Received: 01.03.2001

Citation: V. M. Volkov, N. P. Matsuka, “Specific Features of the Numerical Solution of Problems for a Generalized Nonlinear Schrödinger Equation”, Differ. Uravn., 37:7 (2001), 913–916; Differ. Equ., 37:7 (2001), 957–960

Citation in format AMSBIB
\Bibitem{VolMat01}
\by V.~M.~Volkov, N.~P.~Matsuka
\paper Specific Features of the Numerical Solution of Problems for a Generalized Nonlinear Schr\"odinger Equation
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 7
\pages 913--916
\mathnet{http://mi.mathnet.ru/de10411}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1887267}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 7
\pages 957--960
\crossref{https://doi.org/10.1023/A:1011957621207}


Linking options:
  • http://mi.mathnet.ru/eng/de10411
  • http://mi.mathnet.ru/eng/de/v37/i7/p913

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019